# SDR 95ZZZZ199

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1528363250
- Condition: Cracked
- Location: Ws 325-346
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING AIRCRAFT IN BQN, FUEL WAS NOTICED LEAKING FROM RT MLG TRUNNION AREA.  INSPECT AREA AND FOUND APPROX 20 INCH CRACK FROM THE UPPER SPAR CAP AT APPROX WING STATION 325 TO THE MLG FORGING AT APPROX WING STATION 346 ON THE REAR SPAR WEB.  AIRCRAFT DEFUELED AND FUEL CELL ENTRY MADE TO PERFORM NDT INSPECTIONS REQUIRED BY LOCKHEED.  TEMPORARY REPAIR ENGINEERED BY LOCKHEED BEING INSTALLED FOR FERRY FLIGHT TO DELTA AIR LINES IN ATLANTA, GA.
